BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1981 Volume 4 >

Please use this identifier to cite or link to this item:

Title: Extremal Problems for Univalent Functions
Authors: Iliev, Ljubomir G.
Issue Date: 1981
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 4, No 1, (1981), 137p-141p
Description: [Iliev Ljubomir G.; Ilieff Ljubomir; Ilieff Lubomir; Ilieff Lübomir; Iliev Liubomir; Iliev Lyubomir; Iliev Lubomir; Iliev Lübomir; Илиев Любомир]
ISSN: 0204-9805
Appears in Collections:1981 Volume 4

Files in This Item:

File Description SizeFormat
Pliska-04-1981-137-141.pdf3.53 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License